| Model Number |
7133 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849); Ischemic Heart Disease (2493); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B7: other relevant history: added patient history.E4: init rptr also sent rep to fda: changed to no.G2: report source: added user facility.H6: patient code: removed fatigued, ischemic heart disease and dyspnea.
Event or Problem Description
It was reported via user facility or voluntary medwatch/maude report list #3600840000-2024-8012 that shaft break occurred.The patient presented with coronary heart disease, exertional fatigue, and shortness of breath.A 2.50mm x 15mm emerge balloon catheter was advanced for dilatation.However, during catheterization of the device the shaft broke.The device was removed without difficulty, and the procedure was completed with a different device.There were no patient complications or injuries reported.
Event or Problem Description
It was reported that a shaft break occurred.The patient presented with coronary heart disease, exertional fatigue, and shortness of breath.A 2.50mm x 15mm emerge balloon catheter was advanced for dilatation.However, during catheterization of the device the shaft broke.The device was removed without difficulty, and the procedure was completed with a different device.There were no patient complications or injuries reported.